Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Frequent urination, bloating, flatus, had clear discharge after masturbation. What could be the cause?

Hi I m joe. I m 20 years old. I have this problem lately, peeing alot. It s like I wanna go to the bathroom every 10 minutes.and few night when I go to the bed I fell like bloated wanna fart but I can t. And one night I masturbate, few drops of clear discharge is coming out. Don t know if that was pre cum.and I only last less than a minute. After ejaculate clear discharge again it just keep coming out. And I m really worried about.can someone telll me what up with me.
Asked On : Wed, 12 Sep 2012
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Jul 2016
You are 20 years old and getting frequent urination.Frequent urination is most probably due to Prostatitis an infection of the prostate gland through which urethra is passing.As regards clear discharge after ejaculation it is likely to be a prostatic fluid that is being quizzed out from prostate after the thick semen is being discharged.Pl get your routine examination done and start taking antibiotics after consulting any Urologist.
Answered: Wed, 12 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor